CALPOL 2 MONTHS PLUS STRAWBERRY

8.00

Medicine Terms

*
*
SKU: 3574661149271 Categories: , , Tag: Brand:

Maximum order of 2 packs per transaction. Calpol contains paracetamol. It can be used to relieve pain and fever as well as cold and flu symptoms. It is strawberry flavoured and gentle on the stomach. Comes with an easy dose syringe. Suitable for 2 months+ (weighing over 4kg and born after 37 weeks).

Dosage:

The following dosages are suitable for children between the ages of 2 months – 6 years.

  • 2-3 months: 2.5ml – If necessary after 4-6 hours give a second 2.5ml dose.
  • Do not give more than 2 doses in 24 hours.

The following can be given up to 4 times in 24 hours:

  • 3-6 months: 2.5ml
  • 6-24 months: 5ml
  • 2-4 years: 7.5ml
  • 4-6 years: 10ml

Leave at least 4 hours between doses. Shake the bottle well before use. Wipe bottle neck clean following administration.

Active Ingredients:

  • Each 5ml contains Paracetamol 120mg.

Warnings:

  • Keep out of reach and sight of children.
  • Please read the accompanying instructions carefully before using this product.
  • Only use this product as intended, in the event of misuse seek medical advice.
  • Do not exceed the recommended dose. In the event of overdose seek medical advice immediately even if the child seems well.

Allergies:

  • Do not use this product if you are allergic or have a hypersensitivity to any of the ingredients.

Age Restriction:

  • Suitable for children over 2 months (weighing over 4 kgs and born after 37 weeks) up to 6 years old.

Precautions For Special Groups:

  • For advice on the use of this product in pregnancy and while breastfeeding, please speak to your doctor or pharmacist. Please consult your doctor or pharmacist before using this product if you are taking any other medication or if you have a medical condition.

Storage:

  • Do not store above 25°C. Store in original packaging.
  • Close lid tightly but do not overtighten.

Product Specific Warnings:

  • Contains paracetamol. Do not take if taking other paracetamol-containing medications.
  • If symptoms persist consult your doctor.
  • Do not use for more than 3 days without consulting your doctor or pharmacist.
  • If your child needs more than the recommended dose or if the fever does not go away, speak to your doctor or pharmacist as soon as possible.
  • Do not take it if you have an intolerance to fructose or some other sugars.
  • Consult your doctor immediately if your child gets a rash, breathing problems, diarrhea, or gets very tired.